# SDR USAAD99167

- Difficulty date: November 22, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N812US
- Make and model: Doug DC-9-81(MD-81)
- Aircraft serial: 48092
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 9721055
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CLT - THE LOW LEVEL EMERGENCY LIGHT INDICATORS WERE FLASHING RED AND GREEN.  MAINTENANCE REPLACED THE LOW LEVEL EMERGENCY LIGHT BATTERIES.  (M)
